# SDR ARWA20020913

- Difficulty date: September 12, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 85,351 hours, 27,868 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN NR 1 ENGINE.  OIL QUANTITY DECREASING, OIL PRESSURE FLUCTUATING, OIL TEMPERATURE RISING AT 1215Z WINDMILL OIL PRESSURE 15 PSI.  REMOVED AND REPLACED NR 1 ENGINE MAIN OIL FILTER ELEMENT IAW P&W MM 72-0 PG 424A.B FIGURE 40B.  INSPECTED REMOVED FILTER, FOUND FILTER CLEAN, NO METAL.  FOUND OIL PRESSURE LINE FROM OIL PRESSURE SWITCH AT T-FITTING AT OIL FILTER HOUSING LOOSE, TIGHTENED.  PERFORMED ENGINE RUN IAW P&W MM 72-00.  ENGINE OPS AND LEAK CHECK NORMAL.  NO LEAK NOTED.  ENGINE WAS INSPECTED AND CHECK IAW P&W MM 72-00 PAGE 663 STEP 14A, ALL NORMAL.
